# SDR REXA2025011000034

- Difficulty date: September 10, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320403S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS 4EA FLOOR PROTECTOR SUPPORTS AND 4EA ANGLES WITH CORROSION. REMOVED AND REPLACED FWD WEB FLOOR PROTECTOR AND 2 EA AFT WEB FLOOR PROTECTOR IAW CRJ700 SRM 51-41-02-001-001-A01.
